# SDR AALA202405316981

- Difficulty date: April 27, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 72,147 hours, 33,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAMING CRACKED AT RIGHT HAND WINDSHIELD CENTER POST LOWER ATTACHMENT AREA UPPER RADIUS BETWEEN FR 1 AND FR 2 AT Y0. REPAIRED FRAME PER EA 353956.
